# SDR I5PA2025121168801

- Difficulty date: December 8, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 107,296 hours, 27,412 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR DID NOT RETRACT AFTER TAKEOFF.  AIRCRAFT AIR RETURNED BACK TO HNL.  MX PERFORMED FIM PROCEDURES WITH MULTIPLE FUNCTION CHECKS.  NO DEFECTS NOTED.  FUNCTIONAL FLIGHT PERFORMED.  LANDING GEAR OPS CHECKED NORMAL.   AIRCRAFT RETURNED TO SERVICE.
